# SDR SWAA2022070123377

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 46,152 hours, 23,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULLNOSE LIGHTS OUT AT 14 A;B;C AND 17 A;B;C. / [01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY M1670 IAW AMM 33-51-06.
